Parameter-elliptic boundary value problems connected with the Newton polygon

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:028f18e3c098ee69669fad1c2c9c4e7e

DENK, Robert, Leonid R. VOLEVIČ, 2002. Parameter-elliptic boundary value problems connected with the Newton polygon. In: Differential and Integral Equations. 15(3), pp. 289-326

@article{Denk2002Param-511, title={Parameter-elliptic boundary value problems connected with the Newton polygon}, year={2002}, number={3}, volume={15}, journal={Differential and Integral Equations}, pages={289--326}, author={Denk, Robert and Volevič, Leonid R.} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/511"> <dcterms:rights rdf:resource="https://creativecommons.org/licenses/by-nc-nd/2.0/legalcode"/> <dc:contributor>Volevič, Leonid R.</dc:contributor> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/511"/> <dc:rights>deposit-license</dc:rights> <dcterms:title>Parameter-elliptic boundary value problems connected with the Newton polygon</dcterms:title> <dcterms:issued>2002</dcterms:issued> <dc:language>eng</dc:language> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:44:51Z</dc:date> <dcterms:abstract xml:lang="eng">In this paper pencils of partial differential operators depending polynomially on a complex parameter and corresponding boundary value problems with general boundary conditions are studied. We define a concept of ellipticity for such problems (for which the parameter-dependent symbol in general is not quasi-homogeneous) in terms of the Newton polygon and introduce related parameter-dependent norms. It is shown that this type of ellipticity leads to unique solvability of the boundary value problem and to two-sided a priori estimates for the solution.</dcterms:abstract> <dc:creator>Denk, Robert</dc:creator> <dc:contributor>Denk, Robert</dc:contributor> <dc:creator>Volevič, Leonid R.</dc:creator> <dcterms:bibliographicCitation>First publ. in: Differential and Integral Equations 15 (2002), 3, pp. 289-326</dcterms:bibliographicCitation> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:44:51Z</dcterms:available> <dc:format>application/pdf</dc:format> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

Parameter_elliptic_boundary_value_problems_connected_with_the_Newton_polygon.pdf 71

Das Dokument erscheint in:

deposit-license Solange nicht anders angezeigt, wird die Lizenz wie folgt beschrieben: deposit-license

KOPS Suche


Stöbern

Mein Benutzerkonto